# SDR SWAA2016060652471

- Difficulty date: May 25, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 27,996 hours, 16,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER LOWER FORWARD CORNER CRACKED AT BS 229.  REPAIRED DOUBLER IAW EA.
